Kernels for noncommutative projective schemes

  • Matthew Ballard

    University of South Carolina, Columbia, USA
  • Blake Farman

    University of Louisiana Monroe, USA
Kernels for noncommutative projective schemes cover
Download PDF

This article is published open access under our Subscribe to Open model.


We give a noncommutative geometric description of the internal Hom dg-category in the homotopy category of dg-categories between two noncommutative projective schemes in the style of Artin–Zhang. As an immediate application, we give a noncommutative projective derived Morita statement along the lines of Rickard and Orlov.

Cite this article

Matthew Ballard, Blake Farman, Kernels for noncommutative projective schemes. J. Noncommut. Geom. 15 (2021), no. 4, pp. 1129–1180

DOI 10.4171/JNCG/427